# SDR AALA202508110927

- Difficulty date: August 4, 2025
- Submitted: August 11, 2025
- Operation: Air carrier
- Aircraft: N980UY
- Make and model: Airbus A321-231
- Aircraft serial: 5795
- Aircraft time: 37,518 hours, 15,232 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 38007081
- Part serial: P5604
- Condition: Contaminated
- Location: Zone 100
- Part time: 30,643 hours, 9,938 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: DIRTY SOCK SMELL ON DESCENT IN FLIGHT DECK.  MAINTENANCE ACCOMPLISHED SMOKE / ODOR / FUME APU TROUBLESHOOTING TASK CARD 26L00021002 AND A DECONTAMINATION OF THE ENVIRONMENTAL CONTROL SYSTEM PER TASK CARD 26L00021014 WITH NO ODORS NOTED. ** (CLOSED
